New ranked set sampling schemes for range charts limits under bivariate skewed distributions


Karagoez D., KOYUNCU N.

SOFT COMPUTING, vol.23, no.5, pp.1573-1587, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1007/s00500-017-2880-4
  • Journal Name: SOFT COMPUTING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1573-1587

Abstract

In this paper, instead of using traditional sampling schemes, we newly introduce to use ranked set, neoteric ranked set and median ranked set sampling to construct range charts control limits under the bivariate skewed distributions. Shewhart, weighted variance and skewness correction methods are considered to construct the range charts in the statistical process control. We have compared the performance of the suggested range charts under simple random and different ranked set sampling schemes by simulation study. The simulation study has showed that range charts based on skewness correction method are the most efficient under neoteric and median ranked set sampling schemes, especially in highly skewed data.